# SDR CA141015005

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 14,439 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 1013800131
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HAD THREE FLOW PACK FAILURES AFFECTING THE PRESSURIZATION SYSTEM.
